# SDR AMTA200300244

- Difficulty date: February 21, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING BY FORWARD ENTRY IS UNSECURE.  SECURED FORWARD SECTION OF FLOOR LIGHTING, OK FOR SERVICE.  (M)
